Smith theory and quasi-periodicity in Bredon cohomology
Compositio Mathematica, Tome 83 (1992) no. 2, p. 161-186
@article{CM_1992__83_2_161_0,
     author = {S\l lomi\'nska, Jolanta},
     title = {Smith theory and quasi-periodicity in Bredon cohomology},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {83},
     number = {2},
     year = {1992},
     pages = {161-186},
     zbl = {0762.55005},
     language = {en},
     url = {http://www.numdam.org/item/CM_1992__83_2_161_0}
}
Słlomińska, Jolanta. Smith theory and quasi-periodicity in Bredon cohomology. Compositio Mathematica, Tome 83 (1992) no. 2, pp. 161-186. http://www.numdam.org/item/CM_1992__83_2_161_0/

[1] G.E. Bredon: Equivariant cohomology theory. Lecture Notes in Math. 34, Berlin- Heidelberg-New York: Springer 1967. | MR 214062 | Zbl 0162.27202

[2] G.E. Bredon: Introduction to compact transformation groups. New York -London: Academic Press, 1972. | MR 413144 | Zbl 0246.57017

[3] K.S. Brown: Cohomology of groups. New York- Heidelberg-Berlin: Springer 1982. | MR 672956 | Zbl 0584.20036

[4] H. Cartan and S. Eilenberg: Homological Algebra. Princeton, N.J.: Princeton University Press, 1956. | MR 77480 | Zbl 0075.24305

[5] L. Choinard: Projectivity and relative projectivity over group rings, J. Pure and Applied Algebra 7 (1976), 287-302. | MR 401943 | Zbl 0327.20020

[6] P.J. Hilton: and U. Stammbach: A course in homological algebra. New York- Heidelberg-Berlin: Springer, 1970. | MR 1438546 | Zbl 0238.18006

[7] S. Jackowski: The Euler class and periodicity of groups cohomology, Comment. Math. Helvetici 53 (1978), 643-650. | MR 511854 | Zbl 0404.20043

[8] K. Jänich: Differenzierbare G-Mannigfaltgkeiten. Lecture Notes in Math. 59, Berlin- Heidelberg-New York: Springer 1968. | MR 229261 | Zbl 0159.53701

[9] J.P. May: A generalization of Smith theory, Proc. of A.M.S. 101 (1987), 728-730. | MR 911041 | Zbl 0635.57020

[10] R.L. Rubinsztein: On the equivariant homotopy of spheres, Dissertationes Mathematicace 134, PWN 1976. | MR 407841 | Zbl 0343.57021

[11] J.P. Serre: Sur la dimension cohomologique des groupes profinis, Topology 3 (1965), 413-420. | MR 180619 | Zbl 0136.27402

[12] J. Słomińska: Equivariant Bredon cohomology of classifying spaces of families of subgroups, Bull Ac. Pol. Math. 28 (1980), 503-508. | Zbl 0479.55006

[13] J. Słomińska: Hecke structure on Bredon cohomology, to appear in Fundamenta Mathematicae. | Zbl 0812.55004

[14] J. Słomińska: Finiteness conditions in Bredon cohomology, to appear in J. Pure and Applied Algebra. | Zbl 0748.55003

[15] J S⋖Omińska: Dimension in Bredon cohomology. In preparation.